A1 Journal article (refereed)
Eine Bemerkung über quasielliptische lineare Differentialoperatoren (1977)


Purmonen, V. (1977). Eine Bemerkung über quasielliptische lineare Differentialoperatoren. Annales Academiae Scientiarum Fennicae Series A. I. Mathematica, 1977 (3), 327-341.


JYU authors or editors


Publication details

All authors or editors: Purmonen, Veikko

Journal or series: Annales Academiae Scientiarum Fennicae Series A. I. Mathematica

ISSN: 1239-629X

Publication year: 1977

Volume: 1977

Issue number: 3

Pages range: 327-341

Publisher: Suomalainen Tiedeakatemia

Place of Publication: Helsinki

Publication country: Finland

Publication language: German

Open Access: Publication channel is not openly available


Keywords: partial differential equations

Free keywords: kvasielliptinen; reuna-arvotehtävä


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2019-08-07 at 13:23